EconPapers    
Economics at your fingertips  
 

Bounded Doubly Close-to-Convex Functions

Dorina Răducanu

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We consider a new class of bounded doubly close-to-convex functions. Coefficient bounds, distortion theorems, and radius of convexity for the class are investigated. A corresponding class of doubly close-to-starlike functions is also considered.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/804095.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/804095.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:804095

DOI: 10.1155/2014/804095

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:804095